Posted by reefer on August 14, 2005, at 18:37:11
In reply to Re: in trouble- Possible to stop morphine myself?, posted by kerria on August 13, 2005, at 11:15:37
this might be a bit on the late side. but my recommendation would be to open one capsule and look in it if there are small pellets then you can split the contents into half. and take 50 mg in the morning and 50 mg for the night. this might feel pretty bad but it is not dangerous. after a couple of days on 100 mg per day when you are out of morphine the best thing you could do is to do a 10 day taper using buprenorphine. BUT before taking the buprenorphine you must wait as long as you possibly can since the bupe will act as an antagonist and would give you severe withdrawal if taken to early. Anyway when the withdrawal is so severe you think you are losing it start off with 2 mg's and take another 2 mg's every two hours until you reach 4 - 8 mg's. Hopefully you'll be stable at that dose. Then taper the bupe for 10 days to as low as possible then just quit.